# SDR 95ZZZM535

- Difficulty date: July 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N905NA
- Make and model: Boeing 747123
- Aircraft serial: 20107
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Bushings
- Part number: 69B100032
- Condition: Broken
- Location: Nlg
- Part time: 10,434 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NOSE LANDING GEAR CHANGE, THE LEFT AND RIGHT TRUNNION BEARINGS WERE CLEANED AND REINSTALLED IAW BOEING 747-SCA MM CHAPTER 32-21-01.  AFTER THE NOSE GEAR WAS INSTALLED, MAINTENANCE PERSONNEL FOUND THE LEFT AND RIGHT TRUNNION BUSHINGS BROKEN WITH EVIDENCE OF CRACKING BEFORE GEAR REMOVAL.  CRACKING CONDITION NOT FOUND PRIOR TO INSTALLATION WHEN PROCESSED PER MM CHAPTER 32-21-01, WHICH DOES NOT REQUIRE ANY SPECIAL INSPECTION OF THE BUSHINGS PRIOR TO INSTALLATION.  INSTALLED NEW BUSHINGS FABRICATED PER BOEING 747 SRM.  REFER TO EVERGREEN AIR CENTER WORKORDER NR 20-0009.
